Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Recipes to Fermat-type equations of the form x^r+y^r=Cz^p

Title data

Freitas, Nuno:
Recipes to Fermat-type equations of the form x^r+y^r=Cz^p.
In: Mathematische Zeitschrift. Vol. 279 (April 2015) Issue 3 . - pp. 605-639.
ISSN 0025-5874
DOI: https://doi.org/10.1007/s00209-014-1384-5

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: generalized Fermat equation; modular method; Frey curve; level lowering
Subject classification: Mathematics Subject Classification: 11D41 (11G05 11F80)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 12 Apr 2016 08:05
Last Modified: 12 Apr 2016 08:05
URI: https://eref.uni-bayreuth.de/id/eprint/32162